Alert archive / Arkansas / Special Weather Statements in 2021

Special Weather Statement, NWS Shreveport, LA

November 11, 2021Hempstead County, Arkansas

NWS Shreveport, LA issued this special weather statement at Nov 11, 2021, 12:08 AM CST for Hempstead County, Arkansas. It was in force for 37 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Nov 11, 2021, 12:08 AM CST (06:08 UTC)
Expired
Nov 11, 2021, 12:45 AM CST
In force
37 min
Issued by
NWS Shreveport, LA
Hail
0.00 in
Wind
40

County Hempstead County, AR

The radar

The Western Arkansas radar (KSRX), 161 km from the middle of the area, began a volume at 06:12 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Shreveport, LA (KSHV), launched 00:00Z, 6.1 hours before the alert went out and 163 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Shreveport, LA at 00:00Z on 2021-11-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 158 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Shreveport, LA at 00:00Z on 2021-11-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 198 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
158 J/kg
Mixed-layer CIN
-89 J/kg
Mixed-layer LCL
968 m above ground
0-6 km bulk shear
41 kt
0-1 km storm-relative helicity
198 m²/s²
0-3 km storm-relative helicity
302 m²/s²
Significant tornado parameter
0.1
Supercell composite
0.3

Open this sounding in Storm Lab

The text

As transmitted.

861 
WWUS84 KSHV 110608
SPSSHV

Special Weather Statement
National Weather Service Shreveport LA
1208 AM CST Thu Nov 11 2021
 
ARZ050-051-059-060-110645-
Howard AR-Hempstead AR-Sevier AR-Little River AR-
1208 AM CST Thu Nov 11 2021

...Strong thunderstorms will impact portions of southeastern Little
River, northern Hempstead, southeastern Sevier and southeastern
Howard Counties through 1245 AM CST...

At 1207 AM CST, Doppler radar was tracking strong thunderstorms along
a line extending from Daisy to Nashville to near Ashdown. Movement
was northeast at 50 mph.

HAZARD...Winds in excess of 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around 
         unsecured objects.

Locations impacted include...
Ashdown, Nashville, Mineral Springs, Blevins, Tollette, Washington,
Corinth, Saratoga, McCaskill, Ozan, Bright Star and Millwood.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building. 

&&

LAT...LON 3401 9382 3401 9375 3399 9370 3398 9368
      3398 9365 3396 9362 3395 9353 3396 9346
      3394 9346 3381 9353 3361 9416 3394 9390
      3414 9382
TIME...MOT...LOC 0607Z 244DEG 50KT 3424 9376 3396 9386 3368 9407 

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

$$

24

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Shreveport, LA wrote its last area forecast discussion before this special weather statement went out at Nov 10, 10:30 PM CST, 1 hour 38 minutes earlier.

Area forecast discussion, Nov 10, 10:30 PM CST, 1 hour 38 minutes before
Area Forecast Discussion
National Weather Service Shreveport LA
1030 PM CST Wed Nov 10 2021

.AVIATION...
VFR conditions will continue to prevail through this evening,
before low cigs/vsbys develop in the wake of a cold front. In
addition, tstms will accompany the front as it moves from nw to se
across the region late tonight into early Thursday morning, and
flight category reductions will accompany any convection.
Otherwise, expect sely winds to continue until fropa brings nwly
winds 12Z- 18Z. /12/

&&

.PREV DISCUSSION... /issued 908 PM CST Wed Nov 10 2021/

UPDATE.../Tonight/

Trof axis and associated cold front located just to our west this
evening, with active convection underway from N TX nwd to NE OK.
This convection to continue ewd tonight into our region, where it
will encounter modest instability on the order of ~500 J/kg CAPE,
give or take, concentrated over our wrn counties. This should be
enough to sustain at least a marginal severe weather threat with
the storms.

For the update, ongoing PoPs, temps, etc. seem to be well on track
attm, so will let them ride as is. Should a watch be issued for
the convection, will update any elements as needed then. /12/

&&

PREV DISCUSSION... /issued 301 PM CST Wed Nov 10 2021/

SHORT TERM.../Tonight through Thursday Night/

The latest mid-level analysis indicates a longwave trough axis
extending from the northern Plains southward into northwest Texas
and the Oklahoma panhandle. Vort energy is rotating around the
base of the trough along the Red River upstream in central OK/TX with
the ArkLaTex in a southwesterly flow ahead of this feature. At
the surface, a 1004mb low is centered over northwest Texas with a
cold front extending southwest of this feature into West Texas.
Locally, the area is in a south-southeasterly low-level flow well
ahead of the trough/front with mostly cloudy skies across the
area. With the warm, southerly flow, temperatures have warmed up
into the mid 70s across much of the area this afternoon.

Tonight, the mid-level trough axis will swing across central Texas
into northeast Texas and southeastern Oklahoma by midnight. The
cold front will quickly slide eastward into the area tonight and
forcing from the mid-level trough and associated front coupled
with moderate instability upstream will allow for a line of
thunderstorms to develop. Despite waning instability as the line
moves into southeastern Oklahoma and northeast Texas, moderate
shear (40 kts 0-6km bulk) will assist in maintenance of the line
with a primary threat of strong to severe wind gusts with its
passage. We cannot completely rule out the possibility of an
isolated embedded tornado within the line north of I-30 given the
low-level shear in place, but overall the risk seems low with this
event. Given the aforementioned parameters in place, the Storm
Prediction Center in Norman, Oklahoma has a Slight Risk in place
for areas upstream in Oklahoma/Texas, transitioning to a Marginal
Risk in McCurtain County, OK and Red River County, TX. Thus, the
greatest threat for damaging winds will be for areas north and
west of the I-30 corridor from midnight into the 3a timeframe. As
the line continues across the ArkLaTex, it should weaken and
become less organized with the continued loss of instability.
While SPC HREF members are still showing the line of thunderstorms
pushing into SW Arkansas and NW Louisiana, it's more likely that
storms will be sub-severe by this point.

On Thursday, the mid-level trough and will shift east of the area
as the surface low becomes more of an open trough over the
ArkLaMiss. Showers and thunderstorms will quickly come to an end
behind the progressive line with skies clearing from the northwest
throughout the day. Some thunderstorms will be possible Thursday
morning in Deep East Texas, central Louisiana, and the ArkLaMiss,
but the area should be mostly clear of precipitation by the
afternoon hours. Total rainfall amounts looks to be around a half
of an inch to an inch with this event with the highest amounts to
the north across southwestern Arkansas and southeastern Oklahoma.

On Thursday night, while the area is in a northwesterly mid-level
flow, a surface high will approach from the west and move over the
area. With cooler and drier air filtering into the area by the
front with near calm winds and clear skies this will make for an
efficient radiational cooling night with temperatures noticeably
cooler.

For temperatures, the southerly flow ahead of the front will help
keep temperatures with lows tonight ranging from the lower 60s in
central Louisiana and Deep East Texas to the upper 40s in
southeastern Oklahoma in the wake of the front. Despite the
passage of the front, cooler air will be slow to filter into the
area on Veterans Day and will be countered by increasing sunshine
from the northwest. Thus, highs will be near normal seasonal
values, ranging from the mid 60s in southeastern Oklahoma to the
lower 70s in Deep East Texas and central Louisiana. With
radiational cooling in place, Thursday nights lows will be in the
lower to mid 40s across the area with some localized areas
dropping into the upper 30s. /04-Woodrum/

LONG TERM.../Friday through Wednesday/

Slightly cooler and much drier air will continue to filter into the
area in wake of Thursday's cold front.  Expect near normal temps, as
highs will range from the mid 60s in our northern zones, to low 70s
in our southern areas. However, strong northwesterly flow aloft will
bring in a stronger push of cold air by late Friday with a
reinforcing dry cold front sliding down from the Plains around the
backside of a longwave trough encompassing much of the central and
eastern CONUS. The region will see noticeably cooler conditions
behind this front, with lows on Friday night/Saturday morning in the
mid to upper 30s. It's possible some areas north of the Interstate
30 corridor could fall to near freezing.  Sunny skies will remain on
Saturday, but afternoon temps will only climb into the upper 50s to
low 60s from north to south.

Slightly warmer lows expected by Sunday morning, but below normal
conditions will remain as temps will still start off in the mid to
upper 30s across most of the region. Expect a slight warm-up with
near normal temperatures on Sunday as S/SW winds return ahead of yet
another cold front arriving by the late afternoon/evening hours.
Moisture will remain limited in advance of this front, so decided to
maintain a dry forecast.  High pressure will settle across the
region in wake of this front, keeping conditions dry and temps near
or slightly above normal for the early part of next week. By mid
week, a gradual warming trend will take shape as the high shifts
east ahead of another approaching cold front.  This front will bring
rain chances back into the region by Wednesday afternoon. /20/

&&

.PRELIMINARY POINT TEMPS/POPS...
SHV  60  71  45  70 /  80  30   0   0
MLU  60  71  43  70 /  30  50   0   0
DEQ  50  66  39  64 / 100   0   0  10
TXK  56  67  43  65 / 100  10   0   0
ELD  57  67  40  66 /  90  20   0   0
TYR  55  69  45  70 /  80   0   0   0
GGG  57  70  43  70 /  90  10   0   0
LFK  60  74  45  74 /  50  30   0   0

&&

.SHV WATCHES/WARNINGS/ADVISORIES...
AR...None.
LA...None.
OK...None.
TX...None.
&&

12/99/99
Hazardous weather outlook, Nov 10, 7:09 AM CST, 16 hours 59 minutes before
Hazardous Weather Outlook
National Weather Service Shreveport LA
709 AM CST Wed Nov 10 2021

ARZ050-051-059>061-070>072-LAZ001>003-010-OKZ077-TXZ096-097-
108>112-124>126-136>138-149>153-165-111315-
Sevier-Howard-Little River-Hempstead-Nevada-Miller-Lafayette-
Columbia-Caddo-Bossier-Webster-De Soto-McCurtain-Red River-Bowie-
Franklin-Titus-Camp-Morris-Cass-Wood-Upshur-Marion-Smith-Gregg-
Harrison-Cherokee-Rusk-Panola-Nacogdoches-Shelby-Angelina-
709 AM CST Wed Nov 10 2021

This Hazardous Weather Outlook is for portions of southwest
Arkansas, northwest Louisiana, southeast Oklahoma, east Texas and
northeast Texas.

.DAY ONE...Today and Tonight...

Showers and thunderstorms will begin to increase across the area
by late this afternoon through the overnight hours with the next
cold front and associated upper level storm system entering the
region. Although the overall severe weather threat is generally
low, a few severe storms cannot be ruled out along a developing
squall line by late this evening through early Thursday morning.
Damaging winds, large hail, and an isolated tornado will all be
possible through daybreak before the line of storms exits to the
east.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday...

Showers and thunderstorms will be ending early Thursday as a cold
front continues advancing across the region. Therefore, the threat
of severe weather is expected to end as well prior to daybreak as
skies gradually clear behind the cold front through the remainder
of Thursday.

.SPOTTER INFORMATION STATEMENT...

Activation of emergency management personnel, amateur radio
operators and storm spotters may be needed tonight through early
Thursday morning.

ARZ073-LAZ004>006-011>014-017>022-TXZ166-167-111315-
Union-Claiborne-Lincoln-Red River-Bienville-Jackson-Ouachita-
Sabine-Natchitoches-Winn-Grant-Caldwell-La Salle-San Augustine-
709 AM CST Wed Nov 10 2021

This Hazardous Weather Outlook is for portions of south central
Arkansas, north central Louisiana, northwest Louisiana and east
Texas.

.DAY ONE...Today and Tonight...

Showers and thunderstorms will begin to increase across the area
by late this evening through the overnight hours with the next
cold front and associated upper level storm system entering the
region. Although the overall severe weather threat is generally
low, a few strong storms cannot be ruled out along a developing
squall line by late this evening through early Thursday morning.
However, any gusty winds along the line of storms should remain
non-severe.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday...

Showers and thunderstorms will be ending by mid to late Thursday
morning as a cold front continues advancing across the region.
Skies will gradually clear behind the front through the remainder
of Thursday afternoon and evening.

.SPOTTER INFORMATION STATEMENT...

Activation of emergency management personnel, amateur radio
operators and storm spotters may be needed tonight through early
Thursday morning.

19

In the hours before

Special weather statement, Nov 10, 10:28 PM CST, 1 hour 40 minutes before
Special Weather Statement
National Weather Service Shreveport LA
1028 PM CST Wed Nov 10 2021

TXZ108-110-124-136-110530-
Smith TX-Camp TX-Wood TX-Franklin TX-
1028 PM CST Wed Nov 10 2021

...Strong thunderstorms will impact portions of northwestern Smith,
Franklin, Wood and western Camp Counties through 1130 PM CST...

At 1027 PM CST, Doppler radar was tracking strong thunderstorms along
a line extending from 6 miles northeast of Sulphur Springs to 9 miles
southwest of Como to 6 miles south of Emory. Movement was east at 40
mph.

HAZARD...Wind gusts up to 50 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Mineola, Winnsboro, Leesburg, Mount Vernon, Quitman, Hoard,
Scroggins, Pleasant Grove, Newsome, Purley, Hainesville, Golden,
Forest Hill, Alba, Yantis, Perryville, Hopewell and Cypress.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 3296 9531 3329 9530 3328 9512 3304 9513
      3303 9511 3306 9506 3290 9508 3290 9515
      3278 9515 3249 9559 3269 9559 3272 9564
      3296 9567
TIME...MOT...LOC 0427Z 288DEG 37KT 3322 9555 3296 9559 3279 9580

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH

24
Special weather statement, Nov 10, 10:39 PM CST, 1 hour 29 minutes before
Special Weather Statement
National Weather Service Shreveport LA
1039 PM CST Wed Nov 10 2021

OKZ077-TXZ096-097-108-109-110530-
McCurtain OK-Bowie TX-Red River TX-Franklin TX-Titus TX-
1039 PM CST Wed Nov 10 2021

...Strong thunderstorms will impact portions of southeastern
McCurtain, northern Franklin, northwestern Bowie, northern Titus and
Red River Counties through 1130 PM CST...

At 1039 PM CST, Doppler radar was tracking strong thunderstorms along
a line extending from Bagwell to 7 miles northeast of Mount Vernon.
Movement was east at 45 mph.

HAZARD...Wind gusts up to 50 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Clarksville, Hagansport, Boxelder, Idabel, Bogata, Wilkerson,
Bagwell, Detroit, Talco, Avery, Annona, Haworth, Moon, Beaverdams,
Lydia, Goodlake, Johntown, Bokhoma, Almont and Harts Bluff.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 3375 9531 3397 9462 3362 9450 3328 9494
      3328 9530
TIME...MOT...LOC 0439Z 251DEG 41KT 3370 9516 3325 9514

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH

24
Special weather statement, Nov 10, 11:09 PM CST, 59 minutes before
Special Weather Statement
National Weather Service Shreveport LA
1109 PM CST Wed Nov 10 2021

TXZ124-125-136-137-110600-
Upshur TX-Gregg TX-Smith TX-Wood TX-
1109 PM CST Wed Nov 10 2021

...Strong thunderstorms will impact portions of Smith, southeastern
Wood, southwestern Upshur and northwestern Gregg Counties through
MIDNIGHT CST...

At 1108 PM CST, Doppler radar was tracking strong thunderstorms along
a line extending from 6 miles northeast of Hainesville to near
Mineola to 6 miles east of Canton. Movement was southeast at 40 mph.

HAZARD...Winds in excess of 40 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Tyler, Longview, White Oak, Gladewater, Lindale, Big Sandy, Hawkins,
Clarksville City, East Mountain, Hoard, Liberty City, West Mountain,
Noonday, New Chapel Hill, Winona, Union Grove, Warren City, Red
Springs, Carroll and Judson.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 3261 9546 3269 9534 3260 9472 3235 9501
      3221 9543 3224 9547 3226 9547 3230 9545
      3231 9546 3236 9545 3239 9550 3242 9551
      3248 9559 3257 9559
TIME...MOT...LOC 0508Z 300DEG 36KT 3278 9527 3262 9547 3253 9575

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH

24
Special weather statement, Nov 10, 11:37 PM CST, 31 minutes before
Special Weather Statement
National Weather Service Shreveport LA
1137 PM CST Wed Nov 10 2021

TXZ111-112-125-126-137-138-110600-
Upshur TX-Gregg TX-Harrison TX-Cass TX-Marion TX-Morris TX-
1137 PM CST Wed Nov 10 2021

...Strong thunderstorms will impact portions of western Marion,
western Cass, northwestern Harrison, central Upshur, southeastern
Morris and northwestern Gregg Counties through MIDNIGHT CST...

At 1137 PM CST, Doppler radar was tracking strong thunderstorms along
a line extending from near Naples to near Lone Star to near West
Mountain. Movement was east at 45 mph.

HAZARD...Winds in excess of 40 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Longview, White Oak, Gladewater, Gilmer, Daingerfield, Linden, Hughes
Springs, Lone Star, Naples, Big Sandy, Ore City, Omaha, Clarksville
City, East Mountain, Rocky Branch, Diana, Jenkins, West Mountain,
Cedar Springs and Fairview.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3291 9476 3291 9472 3292 9475 3324 9477
      3323 9432 3286 9436 3252 9474 3258 9514
TIME...MOT...LOC 0537Z 278DEG 39KT 3316 9465 3291 9467 3263 9500

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH

24
Special weather statement, Nov 10, 11:54 PM CST, 14 minutes before
Special Weather Statement
National Weather Service Shreveport LA
1154 PM CST Wed Nov 10 2021

TXZ112-125-126-136>138-149>151-110700-
Upshur TX-Gregg TX-Cherokee TX-Smith TX-Panola TX-Harrison TX-
Cass TX-Marion TX-Rusk TX-
1154 PM CST Wed Nov 10 2021

...Strong thunderstorms will impact portions of southern Smith,
Marion, southern Cass, Harrison, northwestern Panola, northern Rusk,
southeastern Upshur, Gregg and northern Cherokee Counties through 100
AM CST...

At 1154 PM CST, Doppler radar was tracking strong thunderstorms along
a line extending from 7 miles west of Linden to near East Mountain to
6 miles northwest of Coffee City. Movement was east at 40 mph.

HAZARD...Winds in excess of 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Tyler, Longview, Marshall, Henderson, Kilgore, Whitehouse, White Oak,
Gladewater, Hallsville, Overton, Bullard, Waskom, Jefferson, Linden,
Troup, Tatum, New London, Arp, Clarksville City and Beckville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3225 9547 3226 9547 3261 9480 3303 9454
      3305 9405 3243 9406 3198 9501 3213 9546
      3214 9546 3215 9548 3218 9546 3219 9547
      3220 9546 3223 9549
TIME...MOT...LOC 0554Z 282DEG 36KT 3300 9449 3261 9478 3222 9552

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

24
Special weather statement, Nov 11, 12:08 AM CST, 0 minutes before
Special Weather Statement
National Weather Service Shreveport LA
1208 AM CST Thu Nov 11 2021

ARZ050-051-059-060-110645-
Howard AR-Hempstead AR-Sevier AR-Little River AR-
1208 AM CST Thu Nov 11 2021

...Strong thunderstorms will impact portions of southeastern Little
River, northern Hempstead, southeastern Sevier and southeastern
Howard Counties through 1245 AM CST...

At 1207 AM CST, Doppler radar was tracking strong thunderstorms along
a line extending from Daisy to Nashville to near Ashdown. Movement
was northeast at 50 mph.

HAZARD...Winds in excess of 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Ashdown, Nashville, Mineral Springs, Blevins, Tollette, Washington,
Corinth, Saratoga, McCaskill, Ozan, Bright Star and Millwood.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3401 9382 3401 9375 3399 9370 3398 9368
      3398 9365 3396 9362 3395 9353 3396 9346
      3394 9346 3381 9353 3361 9416 3394 9390
      3414 9382
TIME...MOT...LOC 0607Z 244DEG 50KT 3424 9376 3396 9386 3368 9407

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

24

The office that day

Everything else NWS Shreveport, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 10, 10:28 PM CSTSpecial Weather StatementSHVFranklin, Wood62 min
Nov 10, 10:39 PM CSTSpecial Weather StatementSHVRed River51 min
Nov 10, 10:46 PM CSTSevere Thunderstorm WarningSHVCamp, Franklin, Marion, Morris, Titus, Upshur and 1 more59 min
Nov 10, 11:09 PM CSTSpecial Weather StatementSHVSmith51 min
Nov 10, 11:37 PM CSTSpecial Weather StatementSHVCass, Morris, Upshur23 min
Nov 10, 11:54 PM CSTSpecial Weather StatementSHVGregg, Harrison, Marion, Rusk66 min
Nov 11, 12:33 AM CSTSpecial Weather StatementSHVCherokee27 min
Nov 11, 12:36 AM CSTSpecial Weather StatementSHVPanola, Rusk39 min
Nov 11, 12:50 AM CSTTornado WarningSHVHarrison, Panola25 min
Nov 11, 1:18 AM CSTSpecial Weather StatementSHVShelby57 min
Nov 11, 2:20 AM CSTSpecial Weather StatementSHVSabine, San Augustine40 min
Nov 11, 2:23 AM CSTSpecial Weather StatementSHVCherokee52 min
Nov 11, 3:01 AM CSTSpecial Weather StatementSHVAngelina, Sabine44 min
Nov 11, 3:49 AM CSTSpecial Weather StatementSHVAngelina26 min
Nov 11, 1:14 AM CSTTornado WarningSHVBossier, Caddo22 min
Nov 11, 1:23 AM CSTSpecial Weather StatementSHVBossier, Webster67 min
Nov 11, 1:32 AM CSTSevere Thunderstorm WarningSHVBienville, Bossier, Caddo, Claiborne, De Soto, Lincoln and 2 more58 min
Nov 11, 2:05 AM CSTTornado WarningSHVBienville, Red River25 min
Nov 11, 2:30 AM CSTSpecial Weather StatementSHVBienville, Lincoln45 min
Nov 11, 2:56 AM CSTSpecial Weather StatementSHVJackson, Lincoln, Union34 min
Nov 11, 2:59 AM CSTSpecial Weather StatementSHVNatchitoches, Sabine, Winn46 min
Nov 11, 3:26 AM CSTSpecial Weather StatementSHVOuachita64 min
Nov 11, 3:45 AM CSTSpecial Weather StatementSHVCaldwell, Grant, Winn60 min
Nov 11, 4:36 AM CSTSpecial Weather StatementSHVLaSalle24 min
Nov 11, 2:17 AM CSTSpecial Weather StatementSHVUnion43 min
Nov 10, 10:00 PM CSTSpecial Weather StatementSHVMcCurtain45 min
Nov 10, 10:12 PM CSTSpecial Weather StatementSHVMcCurtain33 min

Nearby

Special Weather Statements in Arkansas, 2021Every special weather statement in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.